SciELO - Scientific Electronic Library Online

 
vol.73 issue4Enfermedad de Kawasaki asociada a virus de Epstein-Barr author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Archivos de Pediatría del Uruguay

Print version ISSN 0004-0584

Abstract

ABDALA, DIEGO  and  GIACHETTO, GUSTAVO. Fiebre por antibióticos. Arch. Pediatr. Urug. [online]. 2002, vol.73, n.4, pp. 226-229. ISSN 0004-0584.

Drug induced fever is a frequently  forgotten cause of fever. Betalactamic antibiotics are a frequent cause of this event. It is a benign reaction, rapidly reversible with drug withdrawal. The case of a 9 months old child who presented drug induced fever during treatment with intravenous cephuroxime for acute osteomielitis, is analyzed. Timely diagnosis and management of this adverse reaction avoids unjustified laboratory tests and prolonged antibiotic administration.

Keywords : FEVER [chemically induced]; ANTIBIOTICS [adverse effects].

        · abstract in Spanish | Portuguese     · text in Spanish     · pdf in Spanish